# SDR SWAA2013040814521

- Difficulty date: April 6, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 21,084 hours, 12,405 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 699262
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN LANYARD COVER ON EMERGENCY OVERWING EXIT DOOR SIDE MISSING.  REMOVED AND REPLACED COVER IAW AMM.
